Dobutamine-Induced Myoclonus in a Patient With Acute Decompensated Heart Failure and Acute Kidney Injury: A Case Report and Literature Review.
Аннотация
Dobutamine is a potent β1 and a weak β2 adrenergic agonist used in the treatment of patients with acute decompensated heart failure or cardiogenic shock. Its positive inotropic effects enhance myocardial contractibility, leading to increased cardiac output. Myoclonus in patients receiving dobutamine is a rare adverse event that is not completely understood but seems to occur more commonly in patients with renal insufficiency. We present the unique case of a 61-year-old female receiving treatment for acute decompensated heart failure with acute kidney injury (AKI) who developed cortical myoclonus after 26 hours of a dobutamine infusion. Resolution occurred 36 hours after discontinuation of the dobutamine infusion. Valproic acid and diazepam were given to relieve the myoclonus. Clinicians should be aware that dobutamine-associated myoclonus is possible in patients with AKI.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.